×

Found 51 Documents (Results 1–51)

Asymptotics of solutions to a class of linear differential equations. (Russian. English summary) Zbl 1463.34219

Ufim. Mat. Zh. 9, No. 3, 78-88 (2017); translation in Ufa Math. J. 9, No. 3, 78-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI MNR

Existence and uniqueness of solutions of general impulse extension equations with specification to linear equations. (English) Zbl 1407.34023

PDF BibTeX XML Cite
Full Text: Link Link

General even and odd coherent states as solutions of discrete Cauchy problems. (English) Zbl 1038.39001

Nikitin, A. G. (ed.) et al., Proceedings of the fourth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, July 9–15, 2001. Part 2. Dedicated to the 200th anniversary of M. Ostrohrads’kyi. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-2486-9). Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 43(2), 746-750 (2002).
MSC:  39A10 81R30
PDF BibTeX XML Cite

A geometric approach to the solution of some inverse problems in system analysis. (English. Russian original) Zbl 1010.93028

Russ. Math. 45, No. 10, 17-26 (2001); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2001, No. 10, 18-28 (2001).
PDF BibTeX XML Cite

On the notion of elementary solution in the complex theory of differential equations. (English. Russian original) Zbl 0789.35005

Sov. Math., Dokl. 44, No. 2, 567-571 (1992); translation from Dokl. Akad. Nauk SSSR 320, No. 4, 825-829 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software